# SDR IPXA2023051757338

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 123,095 hours, 20,694 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Part serial: NA
- Condition: Illuminated
- Location: Nr 2 Eng Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, H, A

## Discrepancy

**ATB** **EMERGENCY DECLARED**IFSD**OOS ENG FIRE #2 AT 7000 FEET ON CLIMB OUT. ACCOMPLISHED AOM PROCEDURE DUMPED 130,00# FUEL. AIR TURN BACK REMOVED AND REPLACED DUCT ASSY. REF AMM 36-11-55. PERFORMED LEAK CHECK REF AMM 71-00-00-705-150-J00, LEAK CHECKS GOOD. PERFORMED ENGINE START NORMAL OPERATION REF AMM 71-00-00. OPERATION NORMAL NO STATUS MSG DISPLAYED.
